Ask an expert
Question

19 Mar 2007

WEGHT GAIN CONTRASEPTIVE
MY DOGTER HET NOU SO 3-4 WEKE TERUG DIE PIL BEGIN GEBRUIK VIR DIE EERSTE KEER.

DIE GINETTE. SY HET ONMIDDELIK BEGIN GEWIG OPTEL . IS SIT MOONTLIK DAT DIE PIL SO GOU JOU GEWIG KAN BEINVLOED. EK HET VOORGESTEL SY LOS DIT ONMIDDELIK, NOG VOOR DIE PAKKIE KLAAR IS. +- 8 PILLETJIES OOR. IS DAAR ENIGE NEWE
EFFEKTE WAT SY NOU KAN ONDERVIND???
Answer 404 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Water retention couold cause weight gain at this stage. It would not be a good idea to stop in the middle of a pack. This will cause an irregular period and more side effects.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19962 votes
Vote